Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Shamoyan, Romi Faizoevich

Statistics Math-Net.Ru
Total publications: 44
Scientific articles: 44

Number of views:
This page:3900
Abstract pages:5534
Full texts:2367
References:854
Candidate of physico-mathematical sciences
E-mail: , , , ,

http://www.mathnet.ru/eng/person18471
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/658512

Publications in Math-Net.Ru
2021
1. R. F. Shamoyan, E. B. Tomashevskaya, “On new sharp embedding theorems for multifunctional Herz-type and Bergman-type spaces in tubular domains over symmetric cones”, Vestnik KRAUNC. Fiz.-Mat. Nauki, 34:1 (2021),  63–79  mathnet
2020
2. Romi F. Shamoyan, Elena B. Tomashevskaya, “On new decomposition theorems in some analytic function spaces in bounded pseudoconvex domains”, J. Sib. Fed. Univ. Math. Phys., 13:4 (2020),  503–514  mathnet  isi
3. R. F. Shamoyan, E. B. Tomashevskaya, “On new sharp theorems for multifunctional BMOA type spaces in bounded pseudoconvex domains”, Vestnik KRAUNC. Fiz.-Mat. Nauki, 32:3 (2020),  102–113  mathnet
4. R. F. Shamoyan, E. B. Tomashevskaya, “On some new estimates for integrals of the square function and analytic Bergman type classes in some domains in $C^n$”, Vestnik KRAUNC. Fiz.-Mat. Nauki, 31:2 (2020),  32–55  mathnet
5. R. F. Shamoyan, E. B. Tomashevskaya, “On some new decomposition theorems in multifunctional Herz and Bergman analytic function spaces in bounded pseudoconvex domains”, Vestnik KRAUNC. Fiz.-Mat. Nauki, 30:1 (2020),  42–58  mathnet
2019
6. R. F. Shamoyan, V. V. Loseva, “On Hardy type spaces in some domains in $\mathbb{C}^n$ and related problems”, Vestnik KRAUNC. Fiz.-Mat. Nauki, 27:2 (2019),  12–37  mathnet  elib
7. R. F. Shamoyan, “On decomposition theorems of multifunctional Bergman type spaces in some domains in $C^{n}$”, Vestnik KRAUNC. Fiz.-Mat. Nauki, 26:1 (2019),  28–45  mathnet  elib
2018
8. R. F. Shamoyan, A. N. Shipka, “On some new estimates related with distance function for differential forms”, Vestnik KRAUNC. Fiz.-Mat. Nauki, 2018, 2(22),  20–27  mathnet  elib
9. R. F. Shamoyan, A. N. Shipka, “On some new projection theorems and sharp estimates in Herz type spaces in bounded pseudoconvex domains”, Vestnik KRAUNC. Fiz.-Mat. Nauki, 2018, 1(21),  64–77  mathnet  elib
10. R. F. Shamoyan, O. Mihić, “On some new estimates related with Bergman ball and Poisson integral in tubular domain and unit ball”, Vestnik KRAUNC. Fiz.-Mat. Nauki, 2018, 1(21),  48–63  mathnet  elib
2017
11. R. F. Shamoyan, S. P. Maksakov, “Bounded integral operators in some weighted spaces of analytic functions on product domains and related results”, Chelyab. Fiz.-Mat. Zh., 2:2 (2017),  210–230  mathnet  mathscinet  elib
12. R. F. Shamoyan, S. P. Maksakov, “On some new estimates for a gradient of a function in product domains and related results”, PFMT, 2017, 3(32),  69–74  mathnet
13. R. F. Shamoyan, S. P. Maksakov, “On some sharp theorems on distance function in Hardy type, Bergman type and Herz type analytic classes”, Vestnik KRAUNC. Fiz.-Mat. Nauki, 2017, 3(19),  25–49  mathnet  elib
2016
14. Romi F. Shamoyan, Sergey M. Kurilenko, “On traces in Hardy type analytic spaces in bounded strictly pseudoconvex domains and in tubular domains over symmetric cones”, J. Sib. Fed. Univ. Math. Phys., 9:4 (2016),  510–517  mathnet  isi
2015
15. R. Shamoyan, S. Kurilenko, “Traces and distances in analytic function spaces in $C^n$ and Martinelly–Bochner integrals”, Chebyshevskii Sb., 16:2 (2015),  254–272  mathnet  elib
16. Romi F. Shamoyan, Sergey M. Kurilenko, “A note on a distance function in Bergman type analytic function spaces of several variables”, J. Sib. Fed. Univ. Math. Phys., 8:1 (2015),  75–85  mathnet
17. R. F. Shamoyan, S. M. Kurilenko, “On traces of analytic Herz and Bloch type spaces in bounded strongly pseudoconvex domains in $\mathbb{C}^{n}$”, Probl. Anal. Issues Anal., 4(22):1 (2015),  73–94  mathnet  isi  elib
18. R. F. Shamoyan, O. A. Zaytseva, “On sharp traces of some new analytic Herz-type spaces in Siegel domains in $\mathbb{C}^n$”, PFMT, 2015, 4(25),  87–95  mathnet
19. R. F. Shamoyan, S. M. Kurilenko, “Īn a trace operator in Bergman type analytic spaces in Siegel domains of the second type”, PFMT, 2015, 2(23),  83–90  mathnet
20. R. F. Shamoyan, N. M. Makhina, “On continuous linear functionals in some weighted functional classes on product domains”, Sib. Èlektron. Mat. Izv., 12 (2015),  651–678  mathnet
2014
21. R. Shamoyan, S. Kurilenko, “Some remarks on distances in spaces of analytic functions in bounded domains with $C^2$ boundary and admissible domains”, Chebyshevskii Sb., 15:3 (2014),  114–130  mathnet
22. Romi F. Shamoyan, Sergey M. Kurilenko, “On a new embedding theorem in analytic Bergman type spaces in bounded strictly pseudoconvex domains of $n$-dimensional complex space”, J. Sib. Fed. Univ. Math. Phys., 7:3 (2014),  383–388  mathnet
23. R. F. Shamoyan, S. M. Kurilenko, “On extremal problems in tubular domains over symmetric cones”, Probl. Anal. Issues Anal., 3(21):1 (2014),  44–65  mathnet  elib
2013
24. Romi F. Shamoyan, Elena Povprits, “Sharp theorems on traces in analytic spaces in tube domains over symmetric cones”, J. Sib. Fed. Univ. Math. Phys., 6:4 (2013),  527–538  mathnet
25. Romi F. Shamoyan, “On new parametric representations of analytic area Nevanlinna type classes in a circular ring $\mathbf K$ on a complex plane $\mathbf C$”, J. Sib. Fed. Univ. Math. Phys., 6:1 (2013),  114–119  mathnet
26. R. F. Shamoyan, “On some extremal problems in certain harmonic function spaces of several variables related to mixed norm spaces”, Probl. Anal. Issues Anal., 2(20):1 (2013),  43–58  mathnet  mathscinet  zmath
2012
27. Romi F. Shamoyan, Miloš Arsenović, “On multipliers of holomorphic $F^{p,q}_\alpha$ type spaces on the unit polydisc”, J. Sib. Fed. Univ. Math. Phys., 5:4 (2012),  471–479  mathnet
28. Miloš Arsenović, Romi F. Shamoyan, “Sharp theorems on multipliers and distances in harmonic function spaces in higher dimension”, J. Sib. Fed. Univ. Math. Phys., 5:3 (2012),  291–302  mathnet
29. R. F. Shamoyan, “On decriptions of closed ideals of analytic area Nevanlinna type classes in a circular ring on a complex plane $\mathbb{C}$”, Probl. Anal. Issues Anal., 1(19):1 (2012),  24–31  mathnet  mathscinet  zmath
2011
30. R. F. Shamoyan, H. Li, “On characterizations of main parts of some meromorphic classes of area Nevanlinna type in the unit disk”, Tr. Petrozavodsk. Gos. Univ. Ser. Mat., 2011, 18,  83–90  mathnet  mathscinet  elib
2010
31. Romi Shamoyan, Haiying Li, “On the action of differentiation operator in some classes of Nevanlinna-Djrbashian type in the unit disk and polydisk”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2010, 1,  100–105  mathnet  mathscinet  zmath
32. R. F. Shamoyan, O. R. Mihić, “On zeros of some analytic spaces of area Nevanlinna type in halfplane”, Tr. Petrozavodsk. Gos. Univ. Ser. Mat., 2010, 17,  67–72  mathnet  elib
2009
33. Romi F. Shamoyan, Olivera R. Mihić, “On new estimates for distances in analytic function spaces in higher dimension”, Sib. Èlektron. Mat. Izv., 6 (2009),  514–517  mathnet  mathscinet
2008
34. R. F. Shamoyan, “Some remarks on the operator of diagonal map and on multifunctional analytic spaces”, Vestnik Chelyabinsk. Gos. Univ., 2008, 10,  19–24  mathnet
2007
35. R. F. Shamoyan, “BMO-type characterizations and the diagonal mapping and boundedness of integral operators in some spaces of analytic functions”, Vladikavkaz. Mat. Zh., 9:2 (2007),  40–53  mathnet  mathscinet
2006
36. R. F. Shamoyan, “Factorization theorems for some spaces of analytic functions”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2006, 3,  124–127  mathnet  mathscinet  zmath
2005
37. R. F. Shamoyan, “On coefficient multipliers in the spaces BMOA”, Mat. Zametki, 77:4 (2005),  630–636  mathnet  mathscinet  zmath  elib; Math. Notes, 77:4 (2005), 580–586  isi  scopus
2003
38. R. F. Shamoyan, “On the multiplicative properties of Blaschke products in some classes of functions holomorphic in the disk”, Izv. Vyssh. Uchebn. Zaved. Mat., 2003, 2,  80–82  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 47:2 (2003), 79–81
39. R. F. Shamoyan, “Action of Convolution and Toeplitz Operators in Spaces of BMOA type”, Mat. Zametki, 73:5 (2003),  759–772  mathnet  mathscinet  zmath; Math. Notes, 73:5 (2003), 711–723  isi  scopus
40. R. F. Shamoyan, “On $BMO$-type characteristics for one class of holomorphic functions in a disk”, Sibirsk. Mat. Zh., 44:3 (2003),  686–712  mathnet  mathscinet  zmath  elib; Siberian Math. J., 44:3 (2003), 539–560  isi
2002
41. R. F. Shamoyan, “On some properties of partial sums of the Taylor series for the analytical functions in the circle”, Fundam. Prikl. Mat., 8:4 (2002),  1225–1233  mathnet  mathscinet  zmath
42. R. F. Shamoyan, “On the coefficient multipliers of Bloch and Hardy spaces in a polydisk”, Sibirsk. Mat. Zh., 43:1 (2002),  212–227  mathnet  mathscinet  zmath; Siberian Math. J., 43:1 (2002), 169–182  isi
2000
43. R. F. Shamoyan, “Continuous functionals and multipliers of power series of a class of functions analytic in a polydisk”, Izv. Vyssh. Uchebn. Zaved. Mat., 2000, 7,  67–69  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 44:7 (2000), 63–65
1999
44. R. F. Shamoyan, “A representation of linear functionals on some class of holomorphic functions in the unit disk”, Mat. Fiz. Anal. Geom., 6:3/4 (1999),  361–371  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021